RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 9, Pages 1646–1652 (Mi de3801)  

Partial Differential Equations

Solution of a mixed boundary value problem of the mathematical theory of diffraction by the method of paired integral equations

E. A. Ivanov

V. I. Lenin Belorusskii State University

Full text: PDF file (612 kB)

Bibliographic databases:
UDC: 517.958
Received: 29.03.1979

Citation: E. A. Ivanov, “Solution of a mixed boundary value problem of the mathematical theory of diffraction by the method of paired integral equations”, Differ. Uravn., 15:9 (1979), 1646–1652

Citation in format AMSBIB
\Bibitem{Iva79}
\by E.~A.~Ivanov
\paper Solution of a mixed boundary value problem of the mathematical theory of diffraction by the method of paired integral equations
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 9
\pages 1646--1652
\mathnet{http://mi.mathnet.ru/de3801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548240}
\zmath{https://zbmath.org/?q=an:0419.35023}


Linking options:
  • http://mi.mathnet.ru/eng/de3801
  • http://mi.mathnet.ru/eng/de/v15/i9/p1646

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019